Child having loose motions, vomittings, took injection, stomach pain. Is everything ok?
my child who is 4 years old is suffering from loosemotins and vomitings .his loosies are in black & green color and he has gone aprox. 10 times since morning. doc says that he s got the infection n gave him the injection last night. even though i m giving him DIOF,CYCLOBALM .hE IS HAVING A WHOLE LOT OF PAIN AS WELL IN HIS STOMACH .KINDLY SUGGEST IS ALL OK, SINCE HE IS NOT BEEN ABLE TO DIGEST ANYTHING.
Thanks for query.
It seems that your child is having Acute gastroenteritis.
Continue with the medicine you are giving.
Give enough water and electrolytes.
Remain in contact with your doctor to observe for dehydration.
Ok and bye.
Answered: Tue, 21 Aug 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]